On the$p$-typical curves in Quillen's$K$-theory

Lars Hesselholt Department of Mathematics, Massachusetts Institute of Technology

TBD mathscidoc:1701.331825

Acta Mathematica, 177, (1), 1-53, 1996.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:27 uploaded by actaadmin ] [ 320 downloads ] [ 0 comments ]
@inproceedings{lars1996on,
  title={On the$p$-typical curves in Quillen's$K$-theory},
  author={Lars Hesselholt},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203327383476534},
  booktitle={Acta Mathematica},
  volume={177},
  number={1},
  pages={1-53},
  year={1996},
}
Lars Hesselholt. On the$p$-typical curves in Quillen's$K$-theory. 1996. Vol. 177. In Acta Mathematica. pp.1-53. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203327383476534.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved